My doctor has me up to 40mg per day of Lisinopril, and 5mg of Amlodipine. After taking this increased dosage for 13 days, my blood pressure readings were fantastic, and stayed that way for 9 days. Then the readings started coming up, and I started having some breathing problems. I wondered if my daily banana could cause problems since I read there can be a problem with potassium and Lisinopril.
Can eating bananas every day have an adverse effect when one is taking Lisinopril?
- 31 Mar 2012 by Nikilet
1 Apr 2012
Eating bananas daily with lisinopril may have an adverse reaction for you. I would suggest that you see your doctor, especially since you have breathing problems.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I've been taking it for about 3 weeks with great results except for this bothersome side effect which I assume is from the Lisinopril.
1 answer • 24 Sep 2009
Was wondering if taking the two at the same time will cause any adverse drug reaction or what is the best way. To separate or same time. Morning or ...
1 answer • 13 Sep 2014
I think one of my prescriptions should not be taken when eating bananas, but I don't know which one it is. My potassium is low, and I am trying ...
1 answer • 28 Oct 2014
I've had to give Victoza a rest for now as it's ruined my diet by causing me to binge. I worked hard to lose a stone and a half, then went ...
1 answer • 30 Oct 2014